# SDR MWEA030056

- Difficulty date: February 5, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 5930583153
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR NR 1 FRAME TO INTERCOSTAL ATTACH T-ANGLE CRACKED IN THREE PLACES, LOCATED JUST OUTBOARD AFT OF ACTUATOR ATTACH FITTINGS.  FABRICATED AND INSTALLED T-ANGLE, COMPLETED ALL REPAIRS AND CLOSED SKIN.
